Page 1 of 5 12345 LastLast
Results 1 to 10 of 41

Thread: Completely, screwed up my meds.!!!

Hybrid View

  1. #1
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Waltham, Ma.
    Posts
    293

    Exclamation Completely, screwed up my meds.!!!

    My Dr. has me on 2 meds. and a really screwy schedule for each, of them! Any, I I know, I've
    messed up, big-time! What do I do? It's Sat. night, so, Mon. is right, around the corner. Do I go to the
    E. R. now or is it safe to wait and call her on Mon.?

    Phyllis
    Last edited by Ponygirl; 06-09-2012 at 06:57 PM.

  2. #2
    Distinguished Community Member Barque's Avatar
    Join Date
    Sep 2009
    Location
    MidWest
    Posts
    185

    Default

    Do you feel bad? You could call the ER and tell them exactly what you did, see what they say.

  3. #3
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Waltham, Ma.
    Posts
    293

    Thumbs up Barque,

    I really don't feel bad, considering, the idiotic thing, I pulled, ya know?
    Also, I'm drinking lots of water to try and flush all of this crap out of my system.
    What do you think?? Thank you so much for such a quick reply!!!:)

    Phyllis

  4. #4
    Distinguished Community Member houghchrst's Avatar
    Join Date
    Oct 2006
    Posts
    898

    Default

    Phyllis I am totally confused. ARe you saying that you screwed up your dosage times? How many days? How off are you? Why would you go to the ER if you are not feeling bad? What would they do? What crap are you talking about?

  5. #5
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Waltham, Ma.
    Posts
    293

    Default

    Chris, I screwed up days, meds, dosages, I was supposed to take certain dosages of one for a while, then, stop and take a different dose of another for a certain amount of time, etc.
    It was just too confusing, so, I messed everything up!

    Phyllis

  6. #6
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    518

    Default

    Hi Phyllis,

    If you just took the wrong dosage of med but didn't over medicate yourself you should be fine. If you took your pm dosage in the morning instead of taking it at night things should be fine. If for some reason you start to feel dizzy,
    and have double vision this is a sign that your med has become toxic meaning to much med is in your system then you need to get to the ER or your Dr. a.s.a.p. because this is poisoning your system and it will take 2-4 days to flush out
    of your system. Take it easy and don't worry I've accidently taken the wrong dosage before and everything was fine. I wish you the best of luck and May God Bless You!

    Sue

  7. #7
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Waltham, Ma.
    Posts
    293

    Smile Hey, Porky!!........................................... ...........................Lol

    Sue, she's had me on a couple of different things. What I think, I did is, I took too many of one,
    but, not, enough of the other, taken one, but, forgot the other, some days, etc.
    Anyhow, I'm not feeling any worse today, than, I did, last night, so, I'm going to wait until, tomorrow,
    and see what happens. But, since, I don't know if I've taken too much of one, but, not enough, of the other, shouldn't I get it it checked??? Ya know, Sue! I never did, claim to be the brightest crayon in the box!...lmao

    Phyllis - aka, Piglet, Your piggy pal!!
    Last edited by Ponygirl; 06-10-2012 at 09:35 AM.

  8. #8
    Distinguished Community Member houghchrst's Avatar
    Join Date
    Oct 2006
    Posts
    898

    Default

    Looks like it is time for you to start taking notes at the docs. I have done the same and now that you have realized that you messed up it is an easy fix. JUst call your doc tomorrow and get a confirmation on the Lamotrigine quitting. How far along have you gotten into it?

  9. #9
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Waltham, Ma.
    Posts
    293

    Default

    Chris,

    I'm just going to go to the E.R. and they can figure it out.

    Phyllis

  10. #10
    Distinguished Community Member
    Join Date
    Nov 2006
    Posts
    170

    Default

    Did you ever get this straightened out at the ER?

Page 1 of 5 12345 LastLast

Similar Threads

  1. Meds, Shots, & Other Treatments
    By Beader in forum Fibromyalgia
    Replies: 2
    Last Post: 09-02-2013, 12:15 PM
  2. New Meds. or dosage??????
    By Ponygirl in forum Epilepsy
    Replies: 7
    Last Post: 06-20-2012, 02:38 PM
  3. Meds and JAIL
    By alex44 in forum Chronic Pain
    Replies: 5
    Last Post: 05-27-2012, 10:00 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.